# SDR AALA202212147432

- Difficulty date: December 2, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Intercostal
- Part number: 141A52136
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD PASSENGER CABIN FLOOR SUPPORT INTERCOSTAL LOCATED AT BS 270 FROM LBL 10 TO RBL 10. REPAIRED INTERCOSTAL PER EA 340149.
